I informed my doctor about this numerous times, but he just said the symtoms are normal.
Breakthrough bleeding for the first 2 months is a known effect of Lupron, I suppose in some poeple it may occur for longer, as in your case. If it is really worrying you let your doctor know again.
These are the known side effects of Lupron Depot
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lupron Depot:
Breast tenderness; constipation; decreased sex drive; difficulty sleeping; hot flashes/sweating; impotence; infection (fever, chills, sore throat); nausea or vomiting; pain, redness, or swelling at the injection site.
Seek medical attention right away if any of these SEVERE side effects occur when using Lupron Depot:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blood in the urine; chest pain; dizziness or lightheadedness; fast or irregular heartbeat; increase in bone pain; muscle weakness; paralysis; severe drowsiness; severe headache; shortness of breath; trouble urinating or inability to urinate; unusual or one-sided numbness or weakness; vision changes.
- Lupron Depot Information for Consumers
- Lupron Depot Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lupron Depot (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 10 May 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 11 Oct 2013 • 1 answer
Posted 31 Oct 2015 • 0 answers